# SDR REXA99005

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 42.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT INBOARD FUEL TANK.  REPAIRED CORROSION ON SUMP BAY AREA BY BLENDING SMOOTH, ALODINING AND PRIMING.  REPAIRED RIB STATION 42.30 FLANGE BETWEEN SL13 AND 14 BY BLENDING.  REPAIRED FLANGE AT 42.30 BETWEEN 14 AND 15 BY CUTTING OUT DAMAGE.  APPLIED DOUBLER ANGLE IAW SAAB DOC 72SDS1414.  (M)
